# SDR MRKA9522

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681MA
- Make and model: Boeing 737-3M8
- Aircraft serial: 24376
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Indicator
- Part number: 4566M37B042N
- Condition: Protruding
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CONTROL CABIN PBE DUE INDICATOR BUTTON PROTRUDING.  (W)
